# SDR VNAA202304270034

- Difficulty date: March 14, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- Aircraft time: 6,217 hours, 6,577 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support
- Part number: CC6701034012
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH/RH CONNECTORS SUPPORT PX10J1, PX01J1 AND PX09J1.
